# SDR TAOA129502

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BL3071BPEGPL
- Condition: Burned Out
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT ROW 6 HAS ONE LAMP INOP.  RELAMPED ESCAPE PATH LIGHTING AT ROW 6, OPS CHECKED OK.  (M)
